# SDR 04FDEA01919

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG PYLON CRACK RIGHT SIDE STA YN 320 ABOVE CORE COWL.  TRIMMED OUT CRACK IAW DC10 SRM 54-00-01VOL 2, FABBED DOUBLER & FILLER IAW DC10 SRM 54-00-01 VOL 1, INSTALLED REPAIR IAW DC10 SRM 54-00-01 VOL 1.
